Translator Disclaimer
March 2017 Jacobi-type sums with an explicit evaluation modulo prime powers
Badria Alsulmi, Vincent Pigno, Christopher Pinner
Funct. Approx. Comment. Math. 56(1): 49-60 (March 2017). DOI: 10.7169/facm/1590

Abstract

We show that for Dirichlet characters $\chi_1,\ldots ,\chi_s$ mod $p^m$ the sum $$ \mathop{\sum_{x_1=1}^{p^m} \dots \sum_{x_s=1}^{p^m}}_{ A_1x_1^{k_1}+\dots+ A_sx_s^{k_s}\equiv B \text{ mod } p^m}\chi_1(x_1)\cdots \chi_s(x_s), $$ has a simple evaluation when $m$ is sufficiently large.

Citation

Download Citation

Badria Alsulmi. Vincent Pigno. Christopher Pinner. "Jacobi-type sums with an explicit evaluation modulo prime powers." Funct. Approx. Comment. Math. 56 (1) 49 - 60, March 2017. https://doi.org/10.7169/facm/1590

Information

Published: March 2017
First available in Project Euclid: 27 January 2017

zbMATH: 06864145
MathSciNet: MR3629010
Digital Object Identifier: 10.7169/facm/1590

Subjects:
Primary: 11L10, 11L40
Secondary: 11L03, 11L05

Rights: Copyright © 2017 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • March 2017
Back to Top